We have a scheduled maintenance planned for [February 25, 2024 (Sunday)] from 1:30 AM to 5:30 AM UTC. During this period, our website may experience downtime as we perform essential updates and improvements. We apologize for any inconvenience this may cause and appreciate your understanding.

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Tremors And Stiffness In Legs?

I have epilepsy which is now in remission. I only take 25mg of Quetiapine at night. After I exercise and my muscles are stiff, I get leg tremors, usually in one leg at a time. What could be causing these tremors. I have a twin sister with Multiple Sclerosis but my scan came up clear.
Tue, 21 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Based on the history you seem to have developed side effects of Quetiapine. Quetiapine is an antipsychotic drug commonly prescribed to treat schizophrenia in adults and major depressive disorder.

Its common side effects include insomnia, dry mouth, weight gain, headache, and agitation. It can also cause extrapyramidal symptoms such as tremors or muscle stiffness. Consult your doctor for an alternate effective but a safer medicine for you.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful

Note: For further queries, consult a joint and bone specialist, an Orthopaedic surgeon. Book a Call now.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Sclerosis


Loading Online Doctors....
What Causes Tremors And Stiffness In Legs?

Hi, Based on the history you seem to have developed side effects of Quetiapine. Quetiapine is an antipsychotic drug commonly prescribed to treat schizophrenia in adults and major depressive disorder. Its common side effects include insomnia, dry mouth, weight gain, headache, and agitation. It can also cause extrapyramidal symptoms such as tremors or muscle stiffness. Consult your doctor for an alternate effective but a safer medicine for you. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali, General & Family Physician